MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-14
Medical Device Problem Codes Insufficient Device Problem Information (3190); Activation Failure (3270)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, a physician at a us healthcare facility was using a 6.0 x 125 mm biomimics 3d device and it was reported that it partially deployed.There was no impact to the patient.
 
Additional Manufacturer Narrative
The investigation is in progress and any additional information will be provided in a follow-up supplemental report.
 
Additional Manufacturer Narrative
A detailed review of all the lot history records related to lot number 164135 was performed; there were no issues identified that were deemed related to the complaint investigation.A detailed review of all the lot history records related to the lot number associated with this device was performed; there were no issues identified that were deemed related to the complaint investigation.A questionnaire was sent to the complaint site in order to obtain more procedural information and information on the events reported.However, no response from the site was returned despite multiple efforts made.A single image was provided to the investigation.These images were not original angiographic images but were taken via smartphone.It displayed the proximal sfa of the patient's left leg in which a biomimics 3d stent was shown.The radiopaque markers at the proximal and distal ends were identifiable and therefore it appears that the entire stent was fully deployed.The stent does not display any clear points of distortion or stent fracture.The image does show that roughly half of the stent on the proximal side has not expanded fully.The distal portion of the stent was expanded fully.It appeared that the proximal portion of the stent has not been post-dilated, however, this cannot be confirmed due to insufficient information received.The complaint investigation was categorised as "insufficient information" and a root cause category could not be assigned as a result.It could not be determined if the complaint was related to a deficiency of the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18375287
Report Number3011632150-2023-00145
Device Sequence Number20760809
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)240305(11)220805(10)0000164135
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2024
Device Catalogue Number142122-14
Device Lot Number0000164135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown